RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 2, Pages 115–128 (Mi dm1147)  

This article is cited in 4 scientific papers (total in 4 papers)

The predicate method to construct the Post lattice

D. N. Zhuk


Abstract: We suggest a new way to construct the structure of all closed classes of two-valued logic. In contrast to classical approaches, in this research the functions of two-valued logic are auxiliary objects and the construction starts from the set of predicates.

DOI: https://doi.org/10.4213/dm1147

Full text: PDF file (660 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:3, 329–344

Bibliographic databases:

UDC: 519.7
Received: 28.01.2011

Citation: D. N. Zhuk, “The predicate method to construct the Post lattice”, Diskr. Mat., 23:2 (2011), 115–128; Discrete Math. Appl., 21:3 (2011), 329–344

Citation in format AMSBIB
\Bibitem{Zhu11}
\by D.~N.~Zhuk
\paper The predicate method to construct the Post lattice
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 2
\pages 115--128
\mathnet{http://mi.mathnet.ru/dm1147}
\crossref{https://doi.org/10.4213/dm1147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2865913}
\elib{http://elibrary.ru/item.asp?id=20730390}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 3
\pages 329--344
\crossref{https://doi.org/10.1515/DMA.2011.022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79961074481}


Linking options:
  • http://mi.mathnet.ru/eng/dm1147
  • https://doi.org/10.4213/dm1147
  • http://mi.mathnet.ru/eng/dm/v23/i2/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhuk D., “The cardinality of the set of all clones containing a given minimal clone”, 42nd IEEE International Symposium on Multiple-Valued Logic (ISMVL), International Symposium on Multiple-Valued Logic, 2012, 281–286  crossref  isi  scopus
    2. Zhuk D., Moiseev S., “On the Clones Containing a Near-Unanimity Function”, 2013 IEEE 43rd International Symposium on Multiple-Valued Logic (Ismvl 2013), International Symposium on Multiple-Valued Logic, IEEE, 2013, 129–134  crossref  isi  scopus
    3. Zhuk D.N., “Key (critical) relations preserved by a weak near-unanimity function”, Algebr. Universalis, 77:2 (2017), 191–235  crossref  mathscinet  zmath  isi  scopus
    4. S. A. Komkov, “Moschnosti generiruyuschikh mnozhestv po operatsiyam iz klassov reshetki Posta”, Diskret. matem., 30:1 (2018), 19–38  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:558
    Full text:168
    References:50
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019